Locally symmetric half lightlike submanifolds in an indefinite Kenmotsu manifold
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 583-589
Printed September 1, 2012
Dae Ho Jin
Dongguk University
Abstract : In this paper, we study locally symmetric half lightlike submanifolds $M$ of an indefinite Kenmotsu manifold $\bar{M}$ subject to the conditions: (1) The transversal vector bundle $tr(TM)$ is parallel with respect to the connection $\bar{\nabla}$ of $\bar{M}$ and (2) $M$ is irrotational.
Keywords : locally symmetric, irrotational, half lightlike submanifolds, indefinite Kenmotsu manifold
MSC numbers : Primary 53C25, 53C40, 53C50
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd